# SDR COMA0160587

- Difficulty date: August 13, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 2,226 hours, 2,118 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 161
- Condition: Faulty
- Location: Avionics Bay
- Part time: 1,183 hours, 1,089 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO CVG THE FLAP CAUTION MESSAGE ACTIVATED AT 20 DEGREE FLAP POSITON.REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
